Applied Mathematics

Vol.7 No.1(2016), Paper ID 63029, 7 pages

DOI:10.4236/am.2016.71008

 

Iterative Technology in a Singular Fractional Boundary Value Problem with q -Difference

 

Xiuli Lin, Zengqin Zhao, Yongliang Guan

 

School of Mathematical Sciences, Qufu Normal University, Qufu, China
School of Mathematical Sciences, Qufu Normal University, Qufu, China
School of Mathematical Sciences, Qufu Normal University, Qufu, China

 

Copyright © 2016 Xiuli Lin, Zengqin Zhao, Yongliang Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, X. , Zhao, Z. and Guan, Y. (2016) Iterative Technology in a Singular Fractional Boundary Value Problem with q -Difference. Applied Mathematics, 7, 91-97. doi: 10.4236/am.2016.71008.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.